# SDR USAA2012120400003

- Difficulty date: November 22, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CREASE BEAM CHORD AT BS 370, BS 382 & BS 410, S17R, RBL 65.  REPAIRED CREASE BEAM CHORD AT BS 370, BS 382 & BS 410, S17R, RBL 65 IAW EA 131975.
